MAUDE Adverse Event Report: BIOSENSE WEBSTER, INC. (IRWINDALE) COOLFLOW; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER, INC. (IRWINDALE) COOLFLOW; CATHETER, ELECTRODE RECORDING
Model Number D-1233-01-S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.As such, the investigation will be closed.If the complaint device is received in the future we will reopen the complaint and perform the investigation as appropriate.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Due to the (b)(6) 2015 fda maintenance where the 3500a codes were updated, the 3500a codes will be added to h10 until the biosense webster system is also updated.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a coolflow tubing set.Before setting the tube, it was found that there was red blob in the tube of the connection side at t shape stopcock.It seems that the red ink was adhered which was emblazoned on the t shape stopcock.The issue was resolved by changing the tubing set to another one.The procedure was completed with no patient consequence.Since there was foreign material found inside the tubing, this issue has been assessed as a reportable malfunction as it can cause embolism or stroke.
 
Additional Manufacturer Narrative
The bwi failure analysis lab received the device for evaluation on 8/1/2016.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.(b)(4).
 
Additional Manufacturer Narrative
(b)(4).It was reported that a patient underwent an atrial fibrillation (afib) procedure with a coolflow tubing set.Before setting the tube, it was found that there was red blob in the tube of the connection side at t shape stopcock.It seems that the red ink was adhered which was emblazoned on the t shape stopcock.The issue was resolved by changing the tubing set to another one.The procedure was completed with no patient consequence.The visual inspection was performed and the biosense webster failure analysis lab did not find any "red blob" issues with the tubing or with the stop cock.The stop cock has red arrows for direction and an "off" word to show when the tubing is turned off when it is not in use.A visual was performed and the tubing is fine and the stop cock is also fine with no other issues found with the tubing.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.The complaint was not confirmed.

Brand Name
COOLFLOW
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER, INC. (IRWINDALE)
15715 arrow highway
irwindale CA 91706
MDR Report Key5817753
Report Number2029046-2016-00086
Device Sequence Number13792232
Product Code DRF
UDI-Device Identifier10846835000016
UDI-Public(01)10846835000016(11)160309(17)170228(10)774036
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P990071/S5
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberD-1233-01-S
Device Catalogue NumberCFT001
Device Lot NumberOEM_D-1233-01-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2016
Was the Report Sent to FDA? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/30/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/22/2016
Supplement Report FDA Received Date08/05/2016
09/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1